# SDR HEEA0014680

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8592X
- Make and model: Bell 206L-3
- Aircraft serial: 51508
- System (JASC): 6710 · Main Rotor Control
- Part: Washer
- Part number: 206001062003
- Condition: Mismanufactured
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR CONTROL WASHER'S TEFLON COATING IS BAD.  REPLACED WITH SERVICEABLE WASHER.
